1 doctor weighed in:

What is the treatment for bactrim (sulfamethoxazole and trimethoprim) overdose?

1 doctor weighed in
Dr. Yash Khanna
Family Medicine

In brief: BACTRIM (sulfamethoxazole and trimethoprim) OVERDOSE

The symptoms of Bactrim (sulfamethoxazole and trimethoprim) overdose depends on dosage and over how long period it was taken.
It contains sulphamethazole, which can cause nausea, vomiting, diarrhea, pain in abdomen, dizziness, jaundice and trimethoprin causes nausea, headache and vomiting, confusion and bone marrow suppresion treatment involves pumping the stomach, supportive care, IV fluids and treatment of complications if they arise.

In brief: BACTRIM (sulfamethoxazole and trimethoprim) OVERDOSE

The symptoms of Bactrim (sulfamethoxazole and trimethoprim) overdose depends on dosage and over how long period it was taken.
It contains sulphamethazole, which can cause nausea, vomiting, diarrhea, pain in abdomen, dizziness, jaundice and trimethoprin causes nausea, headache and vomiting, confusion and bone marrow suppresion treatment involves pumping the stomach, supportive care, IV fluids and treatment of complications if they arise.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Read more answers from doctors